Algebraic properties of generalized Fibonacci Sequence via matrix Methods

Sia, Jye Ying* and Ho, Chee-Kit * and Haslinda Ibrahim, and Nazihah Ahmad, (2016) Algebraic properties of generalized Fibonacci Sequence via matrix Methods. Journal of Engineering & Applied Sciences, 11 (11). pp. 2396-2401. ISSN 1816-949X

[img]
Preview
Text
Sia Jye Ying Algebraic Properties of Generalized Fibonacci Sequence.pdf

Download (126kB) | Preview
Official URL: http://medwelljournals.com/abstract/?doi=jeasci.20...

Abstract

Over the past centuries, the fascination over the Fibonacci sequences and their generalizations has been shown by mathematicians and the wider scientific community. While most of the known algebraic properties of these sequences were found based on the well-known Binet formula, new discoveries seemed to have been dwarfed by the nature of the complexity of its methodology. Recently, matrix method has become a popular tool among many researchers working on Fibonacci related sequences. In this study, we investigate the generalized Fibonacci sequence by employing two different matrix methods, namely, the method of diagonalization and the method of matrix collation, making use of several generating matrices. We obtained some new algebraic properties and the sum of the generalized fibonacci sequence with different indices

Item Type: Article
Uncontrolled Keywords: Generalized Fibonacci Sequence; Binet formula; matrix methods; sequences; indices
Subjects: Q Science > QA Mathematics
Divisions: Sunway University > School of Mathematical Sciences > Department of Pure and Applied Mathematics
Depositing User: Dr Janaki Sinnasamy
Date Deposited: 17 Oct 2017 03:42
Last Modified: 18 Mar 2019 05:43
URI: http://eprints.sunway.edu.my/id/eprint/592

Actions (login required)

View Item View Item